Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    5853

Present Simple

jazzy_fizzle

141 views

I've finished second month, and now starting 3rd, getting bumped up to 60mg of Accutane. Excessive dryness is back, although not as ridiculous. Headaches and aches are back as well, but you know what...I'm a Superwoman, and my body will work through it, just like first months on the medicine. However, my skin looks amazing, compared to what it was three months ago. No active zits as of right now (knock on wood...no, really, knock!). Scars are healing and slowly fading, and I dont spend as much time in the morning to get ready. Before it was almost like a sacrificial ritual, detailed to the T, spending countless minutes covering up those fucking zits, and stressing and crying about how horrible they look. I clearly remember avoiding looking in the mirror, because, in my mind, if I didnt see how bad it really looked, then it must've looked ok. Nevermind that the makeup would slide off after an hour of application...How painful and awkward those times were...And now I only cover up the red spots left behind, which is nowhere near as tough as covering up active pulsating and throbbing cysts. I cannot wait to finish, but Accutane is already changing my life.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×